# SDR AALA202107093991

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,893 hours, 9,949 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Obscured
- Location: L2 Door Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR WINDOW IS FOGGED AND OBSCURING VISIBILITY. REPLACED WINDOW IAW AMM 56-31-01.
